Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Transverse field implies normal microbundle


Author: H. Putz
Journal: Proc. Amer. Math. Soc. 23 (1969), 232-236
MSC: Primary 57.01
DOI: https://doi.org/10.1090/S0002-9939-1969-0248850-1
MathSciNet review: 0248850
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff and H. Hopf, Topologie, Springer, Berlin, 1935.
  • [2] A. Haefliger and C. T. C. Wall, Piecewise linear bundles in the stable range, Topology 4 (1965), 209-214. MR 0184243 (32:1716)
  • [3] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1941. MR 0006493 (3:312b)
  • [4] R. Lashof and M. Rothenberg, Microbundles and smoothing, Topology 4 (1965), 357-388. MR 0176480 (31:752)
  • [5] J. Milnor, Microbundles and differentiable structures, (mimeographed notes), Princeton Univ., Princeton, N. J., 1961.
  • [6] -, Microbundles, Toplogy 3 (1964), 53-80. MR 0161346 (28:4553b)
  • [7] J. R. Munkres, Elementary differentiable topology, Ann. of Math. Studies, No. 54, Princeton Univ. Press, Princeton, N. J., 1963. MR 0163320 (29:623)
  • [8] H. Putz, Triangulation of fibre bundles, Canad. J. Math. 19 (1967), 499-513. MR 0212810 (35:3675)
  • [9] -, Construction of transverse fields, Canad. J. Math. (to appear). MR 0248849 (40:2099)
  • [10] J. H. C. Whitehead, On $ {C^1}$-complexes, Ann. of Math. 41 (1940), 809-824. MR 0002545 (2:73d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.01

Retrieve articles in all journals with MSC: 57.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248850-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society